| Model Number |
288022 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).Investigation summary: the device was received at the service center and evaluated.There was no allegation of malfunction against the device from the customer, however, defects were found with the device during service evaluation.This complaint cannot be confirmed.During the service evaluation the following defects were identified: the motor is rusty.The fisher cap is break.Physical damage - 19 pin fisher connector.The protective cap at the cable and motor were replaced to resolve the issues.After repair, the device was found to be working according to the specifications.The faulty parts was identified as the root cause for the device failure during the service evaluation.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
Event or Problem Description
It was reported by the affiliate in (b)(6) that during service evaluation, it was determined that the handpc tornado shaver device failed the electrical safety test.There was no procedure nor patient involvement reported.No additional information was provided.